Annular die swelling of inelastic non-newtonian fluids.

Title
Annular die swelling of inelastic non-newtonian fluids.
Authors
김광웅서용석
Keywords
inelastic fluid; extrudate swell; finite element method; nonisothermal fluid; annular flow
Issue Date
1989-11
Publisher
The Korean journal of rheology
Citation
v. 1, no. 1, 46-58
URI
http://pubs.kist.re.kr/handle/201004/22074
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE